# SDR SWIA200211399

- Difficulty date: October 2, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 22,161 hours, 31,391 cycles
- Engine: Pwa PW118A
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt & Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT NACELLE FRAME NR 1 FOUND CRACKED AT TORSION MOUNT AREA.  FOUND DURING C CHECK INSPECTION.COMPLIED WITH PART II OF SB 120-54-0036.  REPLACED RIGHT AND LEFT FRAME NR 1 WITH SERVICABLE UNITS.
